متابعة
Emad A-B Abdel-Salam
Emad A-B Abdel-Salam
Professor of Mathematics, New valley University
بريد إلكتروني تم التحقق منه على scinv.au.edu.eg
عنوان
عدد مرات الاقتباسات
عدد مرات الاقتباسات
السنة
Solution of nonlinear space-time fractional differential equations using the fractional Riccati expansion method
EAB Abdel-Salam, EA Yousif
Mathematical Problems in Engineering 2013, 2013
422013
Analytical solution of the space-time fractional nonlinear schrödinger equation
EAB Abdel-Salam, EA Yousif, MA El-Aasser
Reports on Mathematical Physics 77 (1), 19-34, 2016
402016
Analytical solution of nonlinear space–time fractional differential equations using the improved fractional Riccati expansion method
EAB Abdel-Salam, EAE Gumma
Ain Shams Engineering Journal 6 (2), 613-620, 2015
282015
Quasi-periodic waves and their interactions in the (2+ 1)-dimensional modified dispersive water-wave system
MF El-Sabbagh, MM Hassan, EAB Abdel-Salam
physica scripta 80 (1), 015006, 2009
242009
Generalized Jacobi elliptic function solution to a class of nonlinear Schrödinger-type equations
ZIA Al-Muhiameed, EAB Abdel-Salam
Mathematical Problems in Engineering 2011, 2011
202011
Analytic solutions of the space-time fractional combined KdV-mKdV equation
EAB Abdel-Salam, ZIA Al-Muhiameed
Mathematical Problems in Engineering 2015, 2015
192015
Quasi-periodic, periodic waves, and soliton solutions for the combined KdV-mKdV equation
AB Emad
Zeitschrift für Naturforschung A 64 (9-10), 639-645, 2009
182009
Analytical solution to the fractional polytropic gas spheres
MI Nouh, EAB Abdel-Salam
The European Physical Journal Plus 133 (4), 1-13, 2018
152018
Approximate solution to the fractional second-type lane-emden equation
E Abdel-Salam, MI Nouh
Astrophysics 59 (3), 398-410, 2016
152016
Solutions to class of linear and nonlinear fractional differential equations
EAB Abdel-Salam, GF Hassan
Communications in Theoretical Physics 65 (2), 127, 2016
142016
Multi-wave solutions of the space–time fractional Burgers and Sharma–Tasso–Olver equations
AB Emad, GF Hassan
Ain Shams Engineering Journal 7 (1), 463-472, 2016
132016
Application of new triangular functions to nonlinear partial differential equations
AB Emad, D Kaya
Zeitschrift für Naturforschung A 64 (1-2), 1-7, 2009
132009
Approximate solution to the fractional Lane–Emden type equations
MI Nouh, EAB Abdel-Salam
Iranian Journal of Science and Technology, Transactions A: Science 42 (4 …, 2018
112018
Generalized hyperbolic function solution to a class of nonlinear Schrödinger-type equations
ZIA Al-Muhiameed, EAB Abdel-Salam
Journal of Applied Mathematics 2012, 2012
112012
Conformable fractional polytropic gas spheres
EAB Abdel-Salam, MI Nouh
New Astronomy 76, 101322, 2020
102020
Multiwave solutions of fractional 4th and 5th order Burgers equationsMultiwave solutions of fractional 4th and 5th order Burgers equations
EA ABDEL-SALAM, GF Hassan
Turkish Journal of Physics 39 (3), 227-241, 2015
92015
Multicnoidal and multitravelling wave solutions for some nonlinear equations of mathematical physics
IA Hassanien, RA Zait, EAB Abdel-Salam
Physica Scripta 67 (6), 457, 2003
92003
Analytical solution of the space-time fractional nonlinear Schrodinger equation
AB Emad, EA YOUSIF, MA EL-AASSER
Rep Math Phys 77 (1), 19-34, 2016
82016
Exotic localized structures based on the symmetrical lucas function of the (2+ 1)-dimensional generalized Nizhnik-Novikov-Veselov system
AB EMAD, ZIA AL-MUHIAMEED
Turkish Journal of Physics 35 (3), 241-256, 2011
82011
Periodic structures based on the symmetrical lucas function of the (2+ 1)-dimensional dispersive long-wave system
AB Emad
Zeitschrift für Naturforschung A 63 (10-11), 671-678, 2008
82008
يتعذر على النظام إجراء العملية في الوقت الحالي. عاود المحاولة لاحقًا.
مقالات 1–20